MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH ANK REG /X ABUT GH 3,0 A 0; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS MANUFACTURING GMBH ANK REG /X ABUT GH 3,0 A 0; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 17-3030
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dentsply sirona became aware of a malfunction that occurred while using the ankylos implant system.This report is for the dental abutment device.The dental implant device report was submitted under mfr report # xxxxxxx.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that a patient experienced a dental abutment fracture and the implant was removed.
 
Additional Manufacturer Narrative
Correcting udi # from na to (b)(4).This is a follow up report for this corrected information.Correcting type of reportable event from serious injury to malfunction.This is a follow up report for this corrected information.

Brand Name
ANK REG /X ABUT GH 3,0 A 0
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23403961
Report Number3013111692-2025-30696
Device Sequence Number12959538
Product Code NHA
UDI-Device Identifier07392532217456
UDI-Public07392532217456
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083805
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number17-3030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/29/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown